# SDR UIEA200600012

- Difficulty date: February 22, 2006
- Submitted: March 16, 2006
- Operation: Air carrier
- Aircraft: N527MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 22471
- Aircraft time: 92,614 hours, 18,566 cycles
- Engine: Ge CF650E2
- Engine time: 51,213 hours, 10,881 cycles
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Fan Blade
- Part number: 9211M73P02
- Part serial: AMD31381
- Condition: Bird Strike
- Location: Nr 3 Eng Inlet
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON WALKAROUND FOUND NR 3 ENGINE SUSTAINED BIRD STRIKE, FOUND FAN BLADE BENT.  PERFORMED CHAPTER FIVE BIRD STRIKE INSPECTION, NO FINDINGS.  REMOVED AND REPLACED FAN BLADE.  BORESCOPED CORE ENGINE, NO FINDINGS.  PERFORMED OPS RUNUPS WITH NO FINDINGS.  RELEASED AIRCRAFT.
